# SDR HEEA078212

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,953 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077119
- Part serial: 59698443
- Condition: Intermittent
- Location: Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATION INTERMITTENT.
